# SDR SABA020074

- Difficulty date: July 20, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 33,205 hours, 43,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1306
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5015 FROM CLT TO AGS AIRCRAFT 801: DURING PRE-FLIGHT IN CHARLOTTE THE EMERGENCY FLOOR LIGHT AT ROW 7A WOULD NOT TEST. MAINTENANCE REMOVED AND REPLACED BULBS AND SYSTEM OPS CHECKED GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
